# SDR DALA2017050103570

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 80,813 hours, 33,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHT ROW 23 HANGING FROM CEILING PANEL. RESECURED EMERGENCY LIGHT TO CEILING PANEL SEAT ROW 23. CHECKS GOOD.
